Main Forums > Pre-HAART Long-Term Survivors

Update: New Meds

<< < (2/2)

RAB:
Mark:

Thanks for the update buddy.  I'm also wishing you good luck with this new regimen, keep us posted.

RAB

AlanBama:
hey Mark...

I hope this is "the one" !

hugs & kisses,

Alan

aztecan:
I know I have only been taking Reyataz for two days, but I must tell you the difference is wonderful!

Frankly, I have had zero side effects Nothing. Not even a hint of something. No diarrhea, nausea, etc.

I am waiting to see if I jaundice, but I have a feeling I may not. During the years I was on Crixivan, my bilirubin was always just a tad high, but never any jaundicing or other problems. So, I am crossing my fingers that I will have the same luck with Reyataz.

As for the Norvir, I was a bit skeptical at first, mainly because I remember it when it was a first-line PI on its own. I also remember the side effects people had.

Well, no problems as yet. In fact, I have had so few problems I have to double check the pill box to make sure I have actually taken them.

So, at least initially, I am feeling much improved, my head is beginning to clear and no problems from the new pills.

I feel great!  ;D

HUGS,

Mark

(Who knows San Francisco will be much more fun for him now!)

Jody:
Best of luck on your new regimen Mark and let us know how it goes.

Jody

Navigation

[0] Message Index

[*] Previous page

Go to full version